I took this for the first time yesterday and it took my pressure from 155/91 down to 88/48 within an hour and a half.. I was very light headed for about 2 1/2 hours and now am terrified to take it again.
18 Oct 2010
This is a typically common side effect when first starting Diovan HCP. Did your doctor or pharmacist warn you of this?
Typically this only lasts for only a few doses - if it continues see your doctor.
Do not cut the tablet in half without checking with your doctor first - you should check with your doctor if you are worried.
It is important that after you have taken your next dose you do not get up quickly after sitting or lying down and try to avoid activities that require concentration for the next few days as your body adjusts.
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 18 May 2010
I work in a large open air building in northeast Oklahoma and have had a very hard time handling the hot humid days this summer and am wondering if ...
2 answers • 16 Jul 2010
I take Diovan 80mg now by Novartis.My Dr. has increased the strength to 160mg?I have some 80mg pills left in the bottle, can I start taking 2 pills ...
1 answer • 8 Feb 2011
I take Diovan 160 without the diueretic. I feel somewhat dizzy after I take it. The dizziness goes away by bedtime. Could Diovan be the cause?
0 answers • 9 Jul 2014